# SDR RAIA0803011

- Difficulty date: March 14, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 19,481 hours, 18,433 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092400401
- Part serial: 613
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 19,473 hours, 18,425 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 5502 - STL - YAW DURING LANDING GEAR EXTENSION.  LEFT MAIN INDICATED IN TRANSIT FOLLOWED BY A LANDING GEAR DISAGREE MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE LT MLG UPLOCK BOX.  SYSTEM OPS CHECKED GOOD.
